MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. LAP CHOLE PACK; LAPAROSCOPY KIT

MEDLINE INDUSTRIES, INC. LAP CHOLE PACK; LAPAROSCOPY KIT
Model Number DYNJ35353F
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
Pt here for a lap chole, while after the trocar was inserted the syringe that is used in inflate the balloon broke.The trocar and syringe was sequestered and given to me the director.A second trocar was used and the procedure continued as scheduled.System sent materials management for return to vendor.

Brand Name
LAP CHOLE PACK
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
one medline place
mundelein IL 60060
MDR Report Key15182469
Report Number15182469
Device Sequence Number14905088
Product Code FDE
UDI-Device Identifier10888277744264
UDI-Public(01)10888277744264
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2022
Report Date (Section F) 07/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ35353F
Device Catalogue NumberDYNJ35353F
Device Lot Number(10)22EMC617
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA07/30/2022